Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

September 5, 20114 states

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 5, 2011, 6:03 PM EDT for 4 states. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2011, 6:03 PM EDT (22:03 UTC)
Expired
Sep 5, 2011, 8:00 PM EDT
In force
117 min
Issued by
NWS Philadelphia/Mount Holly
All 23 counties

New Castle County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 79 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.1 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
248 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

038 
WWUS81 KPHI 052203
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 PM EDT MON SEP 5 2011

DEZ001-002-MDZ008-012-015-020-NJZ001-007>010-012-015>019-021-
PAZ060>062-067>071-060000-
BERKS PA-BUCKS PA-CAMDEN NJ-CAROLINE MD-CECIL MD-CHESTER PA-
CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-KENT MD-KENT DE-
LEHIGH PA-MERCER NJ-MIDDLESEX NJ-MONTGOMERY PA-MORRIS NJ-
NEW CASTLE DE-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-QUEEN ANNE'S MD-SALEM NJ-SOMERSET NJ-SUSSEX NJ-
WARREN NJ-
603 PM EDT MON SEP 5 2011

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT KENT...CAROLINE... 
CECIL...SUSSEX...WARREN...MORRIS...HUNTERDON...SOMERSET... 
SALEM...CUMBERLAND...CAMDEN...GLOUCESTER...MERCER...MIDDLESEX... 
DELAWARE...PHILADELPHIA...CHESTER...MONTGOMERY...BERKS...LEHIGH...
NORTHAMPTON...BUCKS...QUEEN ANNE'S...NEW CASTLE AND BURLINGTON 
COUNTIES...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
SHOWERS ASSOCIATED WITH A SLOW MOVING COLD FRONT OVER NORTHERN NEW 
JERSEY, EASTERN PENNSYLVANIA, NORTHERN DELAWARE, AND NORTHEAST 
MARYLAND. THE SHOWERS AND POSSIBLY AN ISOLATED THUNDERSTORM OR TWO 
WILL MOVE NORTHEAST AT 25 TO 30 MPH THIS EVENING. 

VERY HEAVY RAIN WILL FALL FROM SOME OF THESE SHOWERS...AND WILL 
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND 
SMALL STREAMS.

MOTORISTS SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS 
AND GIVE THEMSELVES EXTRA TRAVEL TIME.


LAT...LON 4120 7437 4104 7449 4097 7427 4059 7444
      4058 7422 3933 7537 3946 7555 3958 7556
      3946 7558 3924 7539 3882 7578 3916 7628
      3951 7599 3972 7624 3978 7607 4014 7590
      4049 7642 4086 7531 4135 7468

$$

RPW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 5, 3:25 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Sep 5, 3:25 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT MON SEP 5 2011

.SYNOPSIS...
A FRONTAL BOUNDARY EXTENDED FROM NORTHERN NEW ENGLAND, ACROSS
CENTRAL PENNSYLVANIA TO THE SOUTHERN APPALACHIANS THIS AFTERNOON.
THE BOUNDARY WILL PROGRESS EASTWARD AND IT SHOULD PASS THROUGH OUR
REGION DURING THE EVENING AND OVERNIGHT HOURS. THE FRONT IS
ANTICIPATED TO STALL TO OUR SOUTHEAST AND SOUTH DURING THE MID WEEK
PERIOD BEFORE DISSIPATING. WEAK HIGH PRESSURE WILL TRY TO DRIFT INTO
OUR REGION FROM THE NORTH FOR FRIDAY AND SATURDAY WITH TROPICAL
SYSTEM KATIA EXPECTED TO REMAIN OUT OVER THE WESTERN NORTH ATLANTIC.
A COLD FRONT FROM THE NORTH MAY ARRIVE ON SATURDAY NIGHT OR SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SHOWERS OVER OUR WESTERN ZONES AT LATE AFTERNOON WERE ASSOCIATED
WITH THE COLD FRONT OVER THE EASTERN APPALACHIANS. THIS FRONT WILL
FOCUS MOISTURE AND ENERGY AS IT MOVES SLOWLY EASTWARD THROUGH OUR
AREA TONIGHT. SHOWERS ARE EXPECTED TO BECOME MORE NUMEROUS...
EVENTUALLY BECOMING WIDESPREAD DURING TONIGHT AND SPREADING EASTWARD
THROUGHOUT THE AREA. RAIN WILL BE HEAVY AT TIMES ESPECIALLY OVER
OUR WESTERN ZONES. PRECIPITABLE WATER VALUES OF 1.50 TO 1.75 INCHES
ARE FORECAST TO RESULT IN AREAS OF HEAVY RAIN...ESPECIALLY AS
MOISTURE FROM FORMER TROPICAL STORM LEE IS ENTRAINED UP THE
APPALACHIANS. THE FLASH FLOOD WATCH WILL CONTINUE AS IS...AS THE
HEAVY RAIN FOCUS IS STILL EXPECTED OVER OUR WEST-CENTRAL AND
NORTHWESTERN REGIONS. SOUTH WINDS WILL SWITCH TO NORTH OVERNIGHT FOR
WESTERN AND CENTRAL ZONES...BUT MAY REMAIN SOUTH OR SOUTHWEST FOR
THE SOUTHEAST.

GFS AND NAM MOS GUIDANCE REMAIN SIMILAR ON TEMPERATURES...ALTHOUGH
BOTH HAVE DROPPED MINIMUMS SLIGHTLY FOR TONIGHT COMPARED TO PREVIOUS
RUNS IN VIEW OF THE RAIN-COOLED AIR.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
RAIN IS EXPECTED TO PREVAIL TUESDAY AND BE HEAVY AT TIMES...AS
BROAD-SCALE ASCENT WILL REMAIN IN THE VICINITY AND IN THE WAKE OF
THE SURFACE COLD FRONT...AND EXCESSIVE MOISTURE DRIVES UP THE
APPALACHIANS. SEE THE HYDROLOGY SECTION BELOW FOR MORE DETAILS.
ESSENTIALLY...GENERAL RAIN AMOUNTS OF 1.25 TO 1.50 INCHES OF RAIN
ARE EXPECTED THROUGH TUESDAY NORTHWEST...SHADING DOWN TO 0.75 INCHES
OVER OUR SOUTHEASTERN ZONES. HOWEVER...LOCAL AMOUNTS IN BANDS THAT
SET UP MAY BE MUCH HIGHER...HENCE THE FLASH FLOOD WATCH.

AS THE FRONT SLIPS THROUGH THE REST OF THE AREA EARLY TUESDAY...
NORTH WINDS WILL BECOME NORTHEAST AND CAUSE A SHOWERY AND DREARY
DAY.

A RATHER PRONOUNCED LACK OF A DIURNAL TEMPERATURE RANGE IS
EXPECTED WITH RAIN AND CLOUDS AND A NORTHEAST FLOW. MOS GUIDANCE
SOLUTIONS SEEMED ACCEPTABLE WITH THIS IN MIND.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
DURING THE PERIOD FROM TUESDAY NIGHT THROUGH THURSDAY, THE MID LEVEL
LOW ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM LEE IS EXPECTED
TO DRIFT NORTHWARD FROM THE TENNESSEE RIVER VALLEY TO THE MIDDLE AND
LOWER OHIO RIVER VALLEY. OUR REGION WILL REMAIN UNDER A MOIST
SOUTHERLY FLOW AND WE CONTINUE TO ANTICIPATE PERIODS OF RAIN WITH
SCATTERED TO ISOLATED THUNDERSTORMS. WITH A GOOD MOISTURE SOURCE, WE
EXPECT THE RAIN TO BECOME HEAVY AT TIMES WITH THE POTENTIAL FOR SOME
FLOODING. HOWEVER, THE LATEST GUIDANCE CONTINUES TO SHIFT THE AXIS
OF THE HEAVIEST RAIN TO OUR WEST AND OVER CENTRAL AND WESTERN
PENNSYLVANIA.

WE WILL KEEP THE FLOOD WATCH IN PLACE UNTIL NOON ON WEDNESDAY FOR
NOW. BASED ON HOW EVENTS UNFOLD, WE MAY NEED TO EXTEND IT IN TIME,
PERHAPS FOR SOME OF OUR COUNTIES IN EASTERN PENNSYLVANIA.

ON FRIDAY AND SATURDAY, THE MID LEVEL LOW SHOULD TRANSITION TO AN
OPEN WAVE AS THE MOISTURE ASSOCIATED WITH THE SYSTEM CONTINUES TO
DISSIPATE. MEANWHILE, TROPICAL SYSTEM KATIA CONTINUES TO BE FORECAST
TO TURN BACK OUT OVER THE NORTH ATLANTIC AT THAT TIME. WEAK HIGH
PRESSURE IS EXPECTED TO DRIFT DOWN INTO OUR REGION FROM THE NORTH.
AS A RESULT, WE WILL INDICATE A DECREASING CHANCE FOR SHOWERS.

A FRONTAL BOUNDARY FROM THE NORTH MAY ARRIVE ON SATURDAY NIGHT OR
SUNDAY. IT DOES NOT APPEAR AS THOUGH IT WILL HAVE MUCH MOISTURE
ASSOCIATED WITH IT, SO WE HAVE NOT INCLUDED THE MENTION OF ANY
PRECIPITATION.

TEMPERATURES WILL LIKELY RUN NEAR OR A BIT BELOW NORMAL DURING THE
PERIOD FROM TUESDAY NIGHT THROUGH MONDAY.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MOSTLY VFR CONDITIONS AT MID AFTERNOON WILL DETERIORATE TO MARGINAL
VFR LATE THIS AFTERNOON WEST AND MOST ELSEWHERE EARLY TONIGHT...
AND THEN DOWN TO IFR IN SHOWERS AND SOME FOG DURING TONIGHT.
CONDITIONS WILL REMAIN MOSTLY IFR FOR TUESDAY. A SLOW-MOVING COLD
FRONT WILL TRAVERSE EASTWARD THROUGH THE TAF SITES TONIGHT...
BRINGING A SHIFT IN WINDS FROM SOUTH TO NORTH MOSTLY LESS THAN 10
KNOTS DURING TONIGHT, AND NORTHEAST WINDS AROUND 10 KNOTS TUESDAY.
TROPICAL MOISTURE SURGING NORTHEASTWARD ALONG THE APPALACHIANS FROM
FORMER TROPICAL STORM LEE WILL BRING BANDS OR CLUSTERS OF HEAVIER
SHOWERS TONIGHT AND TUESDAY...AND THERE MAY BE LOCALLY GUSTY WINDS
IN ANY OF THESE BANDS. THERE MAY BE A FEW THUNDERSTORMS IN ADVANCE
OF AND WITH THE COLD FRONT EARLY TONIGHT...BUT ANY CBS SHOULD BE
ISOLATED TO PERHAPS SCATTERED.

OUTLOOK...
UNSETTLED CONDITIONS ARE EXPECTED FROM TUESDAY NIGHT THROUGH
THURSDAY WITH PERIODS OF RAIN, POSSIBLY HEAVY AT TIMES, ALONG WITH
THE POTENTIAL FOR LOW CEILINGS AND REDUCED VISIBILITY VALUES. A
GRADUAL IMPROVEMENT IS ANTICIPATED FOR THE PERIOD FROM THURSDAY
NIGHT THROUGH SATURDAY AS WEAK HIGH PRESSURE FROM THE NORTH TRIES TO
BUILD INTO OUR REGION.

&&

.MARINE...
THE SMALL CRAFT ADVISORY REMAINS UP FOR THE OCEAN WATERS THROUGH
LATE TUESDAY NIGHT. CONDITIONS ARE TRYING TO SURMOUNT THRESHOLDS THIS
AFTERNOON...BUT HAVE NOT QUITE MADE IT THIS AFTERNOON. THIS IS
EXPECTED TO OCCUR THOUGH LATE THIS AFTERNOON AND THIS EVENING...
AND THEN CONTINUE THROUGH TUESDAY.

AN ONSHORE FLOW IS EXPECTED FROM TUESDAY NIGHT THROUGH THURSDAY. THE
WIND DIRECTION IS FORECAST TO BACK FROM THE NORTHEAST TO THE
NORTHWEST ON FRIDAY AND SATURDAY AS TROPICAL SYSTEM KATIA PASSES
WELL TO OUR EAST. SUSTAINED WIND SPEEDS AND GUSTS ARE FORECAST TO
REMAIN BELOW 25 KNOTS THROUGH THE PERIOD.

WAVES ON OUR OCEAN WATERS ARE EXPECTED TO BUILD AS SWELLS FROM
TROPICAL SYSTEM KATIA REACH THE COASTAL WATERS OF DELAWARE AND NEW
JERSEY. WAVE HEIGHTS MAY REACH 10 FEET OR MORE FROM THURSDAY BASED
ON THE EXPECTED PROGRESS OF THE SYSTEM. IT SEEMS LIKELY THAT WE WILL
NEED A SMALL CRAFT ADVISORY FOR SEAS FOR MUCH OF THE PERIOD FROM
TUESDAY NIGHT THROUGH FRIDAY WITH SOME IMPROVEMENT POSSIBLE FOR
SATURDAY.

&&

.HYDROLOGY...
THE FLASH FLOOD WATCH PREVIOUSLY ISSUED REMAINS UP FOR OUR
WEST-CENTRAL AND NORTHWESTERN ZONES WHERE THE THREAT IS GREATEST...
ESPECIALLY IN VIEW OF EXTREME ANTECEDENT RAINFALL. WITH TROPICAL
RAINS FROM FORMER TROPICAL STORM LEE SURGING UP THE APPALACHIANS
AND THE COASTAL PLAIN...PRECIPITABLE WATER VALUES ARE SEEN TO
INCREASE TUESDAY TO 1.75 INCHES TO 2.25 INCHES. THIS IS VERY
LIKELY TO RESULT IN URBAN AND HIGHWAY FLOODING. SMALL STREAMS WILL
RESPOND AS WELL...WITH SMALL STREAM FLOODING A REAL POSSIBILITY.
RUNOFF FROM MONDAY NIGHTS RAINS WILL DRAIN INTO THE WESTERN MAIN
STEM RIVERS BY TUESDAY MORNING...AND THE RAIN OF TUESDAY WILL
CONTINUE DRAINING INTO ALL OF OUR LARGER RIVERS DURING TUESDAY.
WITH SATURATED SOIL FROM EXCESSIVE PREVIOUS RAINS...AND ALREADY
HIGH STREAM LEVELS...RUNOFF WILL BE FORCED TO FIND ABOVE GROUND
AVENUES. THIS COULD LEAD TO A RENEWAL OF DANGEROUS FLOODING AROUND
THE AREA.

&&

.RIP CURRENTS...
A MODERATE RISK FOR RIP CURRENTS IS BEING FORECAST FOR THE REST OF
TODAY...AND ALSO FOR TUESDAY AT THIS POINT. IN-HOUSE GUIDANCE WAS
INDICATING A MODERATE RISK FOR TUESDAY...BUT ON THE CUSP OF HIGH.
THIS WILL BE DUE TO A NORTHEAST FLOW AND A VERY LONG PERIOD TO THE
SWELLS. SO...STAY TUNED FOR AN INCREASE TO THE HIGH RISK CATEGORY
IF LATER FORECASTS INDICATE STRONGER CONDITIONS.

LONG PERIOD SWELLS FROM TROPICAL SYSTEM KATIA WILL LIKELY CAUSE
DANGEROUS RIP CURRENT CONDITIONS ALONG THE COASTS OF DELAWARE AND
NEW JERSEY FROM WEDNESDAY THROUGH AT LEAST FRIDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR PAZ054-055-060>062-
     067>071.
NJ...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NJZ001-007>010-012-
     013-015>019.
DE...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR DEZ001.
MD...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ450>455.

&&

SYNOPSIS...IOVINO
NEAR TERM...
SHORT TERM...
LONG TERM...IOVINO
AVIATION.../IOVINO
MARINE.../IOVINO
HYDROLOGY...
RIP CURRENTS...
Hazardous weather outlook, Sep 5, 3:42 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 PM EDT MON SEP 5 2011

DEZ001-MDZ008-NJZ001-007>010-012-013-015>019-PAZ054-055-060>062-
067>071-062100-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
342 PM EDT MON SEP 5 2011

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ012-015-019-020-NJZ020>023-027-062100-
KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
342 PM EDT MON SEP 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-062100-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
342 PM EDT MON SEP 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS FOR TUESDAY.

LONG PERIOD SWELLS FROM TROPICAL SYSTEM KATIA WILL LIKELY CAUSE
DANGEROUS RIP CURRENT CONDITIONS ALONG THE COASTS OF DELAWARE AND
NEW JERSEY FROM WEDNESDAY THROUGH AT LEAST FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-062100-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
342 PM EDT MON SEP 5 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

A SMALL CRAFT ADVISORY FOR SEAS WILL LIKELY BE NEEDED FROM
WEDNESDAY THROUGH AT LEAST FRIDAY DUE TO THE SWELLS FROM TROPICAL
SYSTEM KATIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-062100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
342 PM EDT MON SEP 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 5, 6:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 PM EDT MON SEP 5 2011

DEZ001-002-MDZ008-012-015-020-NJZ001-007>010-012-015>019-021-
PAZ060>062-067>071-060000-
BERKS PA-BUCKS PA-CAMDEN NJ-CAROLINE MD-CECIL MD-CHESTER PA-
CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-KENT MD-KENT DE-
LEHIGH PA-MERCER NJ-MIDDLESEX NJ-MONTGOMERY PA-MORRIS NJ-
NEW CASTLE DE-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-QUEEN ANNE'S MD-SALEM NJ-SOMERSET NJ-SUSSEX NJ-
WARREN NJ-
603 PM EDT MON SEP 5 2011

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT KENT...CAROLINE...
CECIL...SUSSEX...WARREN...MORRIS...HUNTERDON...SOMERSET...
SALEM...CUMBERLAND...CAMDEN...GLOUCESTER...MERCER...MIDDLESEX...
DELAWARE...PHILADELPHIA...CHESTER...MONTGOMERY...BERKS...LEHIGH...
NORTHAMPTON...BUCKS...QUEEN ANNE'S...NEW CASTLE AND BURLINGTON
COUNTIES...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS ASSOCIATED WITH A SLOW MOVING COLD FRONT OVER NORTHERN NEW
JERSEY, EASTERN PENNSYLVANIA, NORTHERN DELAWARE, AND NORTHEAST
MARYLAND. THE SHOWERS AND POSSIBLY AN ISOLATED THUNDERSTORM OR TWO
WILL MOVE NORTHEAST AT 25 TO 30 MPH THIS EVENING.

VERY HEAVY RAIN WILL FALL FROM SOME OF THESE SHOWERS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

MOTORISTS SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS
AND GIVE THEMSELVES EXTRA TRAVEL TIME.

LAT...LON 4120 7437 4104 7449 4097 7427 4059 7444
      4058 7422 3933 7537 3946 7555 3958 7556
      3946 7558 3924 7539 3882 7578 3916 7628
      3951 7599 3972 7624 3978 7607 4014 7590
      4049 7642 4086 7531 4135 7468

RPW

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 9:14 PM EDTSmall Craft AdvisoryPHI5 days
Sep 5, 12:32 AM EDTSpecial Weather StatementPHISussex28 min
Sep 5, 7:06 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren3 hr
Sep 4, 9:02 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Monroe2 hr
Sep 4, 10:15 PM EDTSpecial Weather StatementPHIBerks, Carbon60 min
Sep 4, 10:36 PM EDTSpecial Weather StatementPHICarbon24 min
Sep 4, 11:07 PM EDTSpecial Weather StatementPHILehigh53 min
Sep 4, 11:20 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Monroe40 min
Sep 4, 11:50 PM EDTSpecial Weather StatementPHIMonroe, Northampton40 min
Sep 5, 12:38 AM EDTSpecial Weather StatementPHIBerks52 min
Sep 5, 1:40 AM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Monroe50 min

Nearby

Special Weather Statements in New Jersey, 2011Special Weather Statements in Pennsylvania, 2011Special Weather Statements in Maryland, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.